# SDR VM0R2015FA0000158

- Difficulty date: April 8, 2015
- Submitted: April 24, 2015
- Operation: General aviation
- Aircraft: N360MB
- Make and model: Gulstm G1159A
- Aircraft serial: 306
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ACFT HAD AN AFTER TAKEOFF NOSE GEAR DOOR CLOSING PROBLEM.  THE CREW REPORTED A WIND NOISE AND VIBRATION ISSUE AND NOTED THE RED GEAR HANDLE LIGHT WAS ILLUMINATED INDICATING AN INCOMPLETE RETRACTION OF THE LANDING GEAR.  THE GEAR WAS EXTENDED AND THE ACFT RETURNED TO BASE FOR INSPECTION.  THE ACFT WAS JACKED UP AND A GEAR SWING WAS PERFORMED IN ATTEMPT TO FIND THE SOURCE OF THE PROBLEM IAW NLG INSPECTION CHECK GIII MM 32-02-00, PAGES 601-609.  IT WAS DISCOVERED THAT THE GLAND NUT ON THE NOSE GEAR STRUT ASSY WAS NOT FULLY SEATED AND WE DETERMINED THAT THIS CAUSED THE UPLOCK ROLLER TO BE MISALIGNED WITH THE UPLOCK LATCH MECHANISM, THIS MIS-ALIGNMENT THEREFORE CAUSED THE GEAR TO STOP PRIOR TO SIGNALING THE GEAR DOORS TO CLOSE.  THE NUT WAS RE-SEATED, MULTIPLE GEAR CYCLES WERE PERFORMED IAW MM 32-00-00 ADJUSTMENT/ TEST, NO DEFECTS WERE NOTED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
